Pain Channel
Topics & Medications
Quicklinks
Related Channels

Suboxone Withdrawl

Were you looking for information about Suboxone Withdrawal? Suboxone withdrawl is a common misspelling of Suboxone withdrawal.
 
If you suddenly stop taking Suboxone® (buprenorphine and naloxone), you may experience withdrawal symptoms, such as hallucinations, insomnia, and panic attacks. Although this medicine is prescribed to help reduce withdrawal symptoms in people who are dependent on opioids, you may experience symptoms of withdrawal from Suboxone if you stop taking the medication too quickly. Your healthcare provider can slowly decrease your dose at a rate that helps minimize withdrawal symptoms.
 
(Click Suboxone Withdrawal for the full eMedTV article, which takes a detailed look at these and other withdrawal symptoms. You can also click any of the links in the box to the right for specific information.)
Ways to Prep Your Kitchen to Eat Well During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.